4 doctors weighed in:

What are the dangers of reye's syndrome from taking pamprin?

4 doctors weighed in
Dr. James Ferguson
Pediatrics
3 doctors agree

In brief: Reye's Syndrome ???

This is a condition of post infectious liver failure/brain damage that was at its peak in the late 70"s & seems to have died out.
It was most common among school age kids after the flu or chickenpox & associated with Aspirin use. It's decline followed the reduction in Aspirin use in kids.It is rarely used before age 16. I'm not aware that the Aspirin in pamprin is linked to any cases.

In brief: Reye's Syndrome ???

This is a condition of post infectious liver failure/brain damage that was at its peak in the late 70"s & seems to have died out.
It was most common among school age kids after the flu or chickenpox & associated with Aspirin use. It's decline followed the reduction in Aspirin use in kids.It is rarely used before age 16. I'm not aware that the Aspirin in pamprin is linked to any cases.
Dr. James Ferguson
Dr. James Ferguson
Thank
Read more answers from doctors